兰州大学机构库 >数学与统计学院
Generalized fronts in reaction-diffusion equations with bistable nonlinearity
Shu, YQ; Li, WT(李万同); Liu, NW; Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
2012-08
Source PublicationACTA MATHEMATICA SINICA-ENGLISH SERIES   Impact Factor & Quartile
ISSN1439-8516
Volume28Issue:8Pages:1633-1646
AbstractIn this paper, we first study the existence of transition fronts (generalized traveling fronts) for reaction-diffusion equations with the spatially heterogeneous bistable nonlinearity. By constructing sub-solution and super-solution we then show that transition fronts are globally exponentially stable for the solutions of the Cauchy problem. Furthermore, we prove that transition fronts are unique up to translation in time by using the monotonicity in time and the exponential decay of such transition fronts.
KeywordReaction-diffusion equation transition fronts uniqueness bistable nonlinearity stability
Subject AreaMathematics
PublisherSPRINGER
DOI10.1007/s10114-012-0015-5
Publication PlaceHEIDELBERG
Indexed BySCIE ; CSCD
Language英语
First Inst
Funding Project国家自然科学基金项目
Host of Journal中国科学院应用数学研究所
Project NumberNSF of China [11031003] ; NSF of Shandong Province of China [ZR2010AQ006]
WOS IDWOS:000306172700011
CSCD IDCSCD:4611363
Funding OrganizationNSFC
SubtypeArticle
Department[Li, Wan Tong] Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China;
[Shu, Ya Qin] Chongqing Univ Technol, Sch Math & Stat, Chongqing 400054, Peoples R China;
[Liu, Nai Wei] Yantai Univ, Sch Math & Informat Sci, Yantai 264005, Peoples R China
Citation statistics
Cited Times:0[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttps://ir.lzu.edu.cn/handle/262010/118606
Collection数学与统计学院
Corresponding AuthorLi, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Recommended Citation
GB/T 7714
Shu, YQ,Li, WT,Liu, NW,et al. Generalized fronts in reaction-diffusion equations with bistable nonlinearity[J]. ACTA MATHEMATICA SINICA-ENGLISH SERIES,2012,28(8):1633-1646.
APA Shu, YQ,Li, WT,Liu, NW,&Li, WT .(2012).Generalized fronts in reaction-diffusion equations with bistable nonlinearity.ACTA MATHEMATICA SINICA-ENGLISH SERIES,28(8),1633-1646.
MLA Shu, YQ,et al."Generalized fronts in reaction-diffusion equations with bistable nonlinearity".ACTA MATHEMATICA SINICA-ENGLISH SERIES 28.8(2012):1633-1646.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Altmetrics Score
Google Scholar
Similar articles in Google Scholar
[Shu, YQ]'s Articles
[Li, WT]'s Articles
[Liu, NW]'s Articles
Baidu academic
Similar articles in Baidu academic
[Shu, YQ]'s Articles
[Li, WT]'s Articles
[Liu, NW]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Shu, YQ]'s Articles
[Li, WT]'s Articles
[Liu, NW]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: Shu-2012-Generalized fronts in reaction-diffus.pdf
Format: Adobe PDF
No comment.
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.